# SDR ASAA2014122010024

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 714 hours, 228 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 149A94804
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT OPEN FROM OUTSIDE.  ACFT GROUNDED.  INSPECTED DOOR HANDLE MECHANISM NO DEFECTS AT THIS TIME.  CLEANED AND LUBED DOOR HANDLE MECHANISM IAW AMM 12-25-13.  DOOR HANDLE MECHANISM, OPS GOOD AT THIS TIME IAW AMM 52-41-00.
